# SDR AALA201901119002

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 56,778 hours, 21,251 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED MAIN LANDING GEAR FAILED TO EXTEND. CREW HAD TO DO AN EMERGENCY GEAR EXTENSION TO LOWER GEAR.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND SAFTEY VALVE 49GA FAILED.  REPLACED THE SAFETY VALVE IAW STANDARD PRACTICES.  MAINTENANCE ALSO PERFORMED A SATISFACTORY OPERATIONAL CHECK.
